... to stop and mom got me soboxins .I take 2.5 to3 in a day is this the right decion?? why am i so dizzy /sleepy all day ? been on sub. for four days??? help plz .need answers?
Yes, that is too high, did your mom just get them off the street, sounds like you didn't go to a doctor. Not a judgement, but whomever she got them from probably didn't bother to tell her everything about them, and this is indeed too high for the length of time and amount of lorcet you were on. Do NOT drink alcohol or take benzos on suboxone, or take anything else that can suppress your breathing, no muscle relaxers, prescription sleep aids, nothing like that, not only can it increase your dizzy/sleepiness, you can quit breathing. Please go to wikipedia.org and look up Suboxone, as soon as you read it, you will see why I get so concerned about people taking them off the street, it is not a judgement, this is a very very powerful long acting opiate replacement and has to be taken correctly, deviating from the correct way to take it can cause problems. I am not judging here, I want you to be safe and comfortable.
I am not a doctor, but did take subs for 2 1/2 years. Most people only need one 8 mg pill per 24 hours or less, you have been taking 20 to 24 mgs and that is way too much. This is just a suggestion, wait at least 24 hours and take 1/2 of one 8 mg suboxone and then see if you are completely comfortable at the 2 hour after mark, if you are, do the same thing 24 hours later, if not, take the other half, but NO more for 24 hours. This should allow some of it to get out of your system and probably be the amount you actually need.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jun 2010 • 4 answers
Posted 29 Jul 2010 • 3 answers
Posted 6 Aug 2010 • 1 answer
Posted 3 Jun 2011 • 1 answer
Posted 13 Sep 2011 • 1 answer